# SDR QXEA0101579

- Difficulty date: September 21, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 9,732 hours, 13,731 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND WING INBOARD LEADING EDGE 511AL, LOWER ATTACH FLANGE ON FRONT SPAR, INBOARD NUTPLATE HAS DAMAGED BUSHINGS. REPAIRED IAW HORIZON AIR EA 2-57-139.
